Über Flächen mit Verschiebungselementen

W. Rinow

Mathematische Annalen (1933)

  • Volume: 107, page 95-112
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rinow, W.. "Über Flächen mit Verschiebungselementen." Mathematische Annalen 107 (1933): 95-112. <http://eudml.org/doc/159583>.

author = {Rinow, W.},
journal = {Mathematische Annalen},
keywords = {differential geometry},
pages = {95-112},
title = {Über Flächen mit Verschiebungselementen},
url = {http://eudml.org/doc/159583},
volume = {107},
year = {1933},

AU - Rinow, W.
TI - Über Flächen mit Verschiebungselementen
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 95
EP - 112
KW - differential geometry
UR - http://eudml.org/doc/159583
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.